Q:

Can you take Tylenol and Advil at the same time?

A:

It is not recommended for a person to take Tylenol and Advil at the same exact time, according to New Health Guide. It is possible to alternate the use of the two drugs.

According to New Health Guide, if the patient is taking these two drugs to combat pain and a high fever, doses can be alternated. The patient should take two tablets of 200 mg strength Advil or generic ibuprofen. If this does not ease the problems after 3 hours, then two tablets of 325 mg strength Tylenol may be taken. These dosages can be repeated at approximately 4-hour intervals. The patient should make sure not to exceed the maximum recommended dosages that are stated for each drug, according to Drugs.com. The maximum dosages for a 24-hour period are listed on each of the drug packages.


Is this answer helpful?

Similar Questions

  • Q:

    Can I take Mucinex and Sudafed at the same time?

    A:

    A person can take Mucinex and Sudafed at the same time; according to Drugs.com, there are no interactions between the two medications, but it is always important for individuals who are planning on taking the medications together to consult with a professional pharmacist. Mucinex is classified as an expectorant and is used to treat coughs and bronchitis. Sudafed is a decongestant medication that is designed to treat congestion of the nasal passages.

    Full Answer >
    Filed Under:
  • Q:

    How long does it take for anesthetic to get out of your system?

    A:

    According to WebMD, the time for anesthesia to wear off depends on several factors, including the type of anesthetic, other medications a person may be taking and the body's response to the anesthetics. Anesthesia is given before and during a surgical procedure and is stopped when the procedure is complete.

    Full Answer >
    Filed Under:
  • Q:

    Can I take Tylenol and Sudafed together?

    A:

    It is safe to take Tylenol and Sudafed together, according to WebMD. However, certain drugs combine pseudoephedrine, which is the generic ingredient in Sudafed, and acetaminophen, found in Tylenol. If this is the case, additional Sudafed or Tylenol should not be taken in order to avoid an overdose.

    Full Answer >
    Filed Under:
  • Q:

    Can I take aspirin and ibuprofen at the same time?

    A:

    According to the FDA, it is not dangerous to take aspirin and ibuprofen together. However, ibuprofen potentially interferes with aspirin's benefits when it is being taken to prevent a heart attack or stroke.

    Full Answer >
    Filed Under:

Explore